Anonymous
Anonymous asked in Social SciencePsychology · 8 years ago

How do I get the flashbacks of my bad trip on magic mushrooms to go away?

Okay so last time i did shrooms was about 5 months ago on my birthday.. i was looking forward to a great trip but then my parents called right before my peak started... i wigged out, i was already having a bad trip because of the people i was with, i felt like i was sitting in a room with a bunch of people that were going insane just like i was.. it was crazy and i did not like it. i felt like bees were all over me and im deathly afraid of bees and these people i was with just wouldnt talk, and i needed to talk to keep myself sane! my dad showed up to pick me up because i had summer school the next day that i was trying to get out of, and on the way home i just acted like i was crying because he was yelling at me and i didnt want him to look me in the eyes.. i was so scared, and the car turned into a rocket ship and i was trying SO hard to keep my cool around him.. i got home and ignored my mom when she tried talking to me and went straight to bed. when i got to my bed i was scared to look around my room because of my posters and everything, ive never been like that before.. and so i got on facebook to see if that would help, it didnt. everyones pictures looked deformed and like clay cartoons almost. tripped me out, so i just decided to turn off all electronics and try to go to bed... didnt work, i layed there for 6 hours with constant thoughts going through my head.. my back was killing me and i could not get comfortable,, i literally thought i was dying, and i was so scared.. also another reason for the bad trip was my mom came in to give me my anti-depressent and said "you know, if your on something and you take this...you could die..so you need to let me know now" and i said i wasnt, so i took it.. then that thought kept going through my head and i was so scared... worst trip of my life, and i havent done them since for that reason.. but i went from smoking pot every day to not wanting to at all because of it.. now when i get even just a little bit high, humans look freaking weird to me and it scares me and makes me feel gross to be a human and i cant stop thinking about it for a long time.. i know this sounds weird, cause it is weird, i dont like it and i want it to go away.. how do i do that? should i start taking my anti depressants again for a while and then see how it goes? cause i feel like that coulda been the spark of it all but im not sure.. and please dont judge me for everyhting i just said, im just being honest and i want legit help :(

3 Answers

Relevance
  • Rick
    Lv 7
    8 years ago
    Favorite Answer

    Here's what I've found that may help you. It's from the Wikipedia site.

    "As of yet, there is no cure available for HPPD. The principal treatments seek to reduce symptoms and distress without treating underlying causes. Benzodiazepines including clonazepam (Klonopin), diazepam (Valium) and alprazolam (Xanax) are prescribed with a fair amount of success. Some medications have been contraindicated on the basis of their effects on HPPD or the concurrent mental issues. The atypical antipsychotic Risperidone is reported to worsen symptoms of HPPD during the drug's duration in some people.

    Those with HPPD are often advised to discontinue all drug use, many of which are thought to increase visuals in the short-term. There are also less concrete factors that may be generally detrimental to those with HPPD. For example, sleep deprivation and stress are thought to increase HPPD symptoms. However, no published studies have investigated whether any of these recommendations are helpful."

    The above is from the treatment section but isn't all of it. I hope this helps you. As the active ingredients leach out of your system things will improve for you.

    • Login to reply the answers
  • 8 years ago

    so i heard that to get rid of a bad experience you have to go through something worse first to get the bad experience to go away. or just cioe and accept it.

    • Login to reply the answers
  • 8 years ago

    Eat more, much more

    • Login to reply the answers
Still have questions? Get your answers by asking now.